Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
jackyb

Confused

Recommended Posts

Hi, im on my third week of the regiment, and my spots have started re appearing, my second week had some improvement and my face was alot clearer. But now my spots have started re-apearing im not sure what to do? Ive looked on the what to expect page and it says that by week three the spots should be dying down. But more and poping up for me. Anyone else have this problem?

Share this post


Link to post
Share on other sites

Yes, this happened to me too. This is very common, dont get discouraged. It taked about 90 days for a zit to form, according to most scientific studies on acne. So it may take a lot longer for the BP to start showing serious effects on your acne; dont give up. It has taken some people several months to get clear on the regimen, but it is so effective - I have no doubt it will work for you. Keep following Dan's directions to the letter, and you will see results. Dont know when, but I know you will.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×